67331members
354768posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Watery eyes

4 REPLIES 4
Highlighted
Member

Re: Watery eyes

Thank you Anniej.

luckily my eyes have improved since I posted on the forum. Still a bit puffy and watery in the morning but much better than they were. I can even wear eye make now as long as it’s waterproof. Just waiting for the hay fever to kick in now haha 

Highlighted
Community Champion

Re: Watery eyes

Hi Tracy, I suffered watery eyes throughout my treatment, and unfortunately this has continued with the Letrozole. My optometrist advised an eye gel plus drops which are preservative free. This means I can use them more frequently. If the prescription has preservatives in there is a possibility that a film may build up over the eye, which was happening to me. They are much more soothing, and I did find the others made my eyes sting...which didn't help! I always wear sunglasses if it is bright outside, and just forget about the eye makeup . X

Highlighted
Member

Re: Watery eyes

Thank you for your response Anxious-soul

Highlighted
Member

Re: Watery eyes

Hi TracyP,

 

I empathise with you as my eyes were streaming on doxitacel. I would wear sunglasses to protect my eyes and discovered lumecare eye wipes, you can get them off the Internet or superdrug, they are very soothing. They will eventually settle after you finish chemo. You may need to see your GP in case you have an infection which was the case for me so they can prescribe antibiotic drops, it took about 10 days before my eye infection settled with antibiotic drops. Best wishes. 

Highlighted
Member

Watery eyes

I had my last Docetaxel 19 days ago. Suffering with really watery eyes, particularly when I go outside. Had been relying on eyeliner to help with the lack of eyelashes but can’t even do that now. Eyes also very puffy and swollen. I have been using hypomellose eye drops with little effect. Any suggestions on how to manage this or how long it is likely to last would be gratefully received